# SDR CA150128007

- Difficulty date: January 23, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 67,766 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UL16539
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A THROUGH FLIGHT TRANSIT CHECK A FLUID LEAK WAS DISCOVERED UNDER THE NR 2 ENGINE. FURTHER INVESTIGATION FOUND AN ADEL CLAMP CHAFFED THROUGH A SOLID HYDRAULIC PRESSURE LINE APPROXIMATELY 12 INCHES FROM THE LOWER END OF THE SOLID LINE. THE SOLID LINE AND ALL SECURING CLAMPS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
